# SDR AALA201807189035

- Difficulty date: July 17, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DETERIORATED OFFWING ESCAPE SLIDE COMPOUND ON RIGHT HAND WING. MAINTENANCE REPLACED OFF WING ESCAPE SLIDE PER JOBCARD 26C19053012.
